# SDR CA050711003

- Difficulty date: July 6, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 19,382 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

A/C INVOLVED IN AERIAL GRAPPLE LOGGING OPS ON DOWN WIND APPROACH TO LOG LANDING WITH A 15,000 LB SINGLE LOG LOAD.  PILOT REDUCED POWER TO 30% TQ. UPON ACTION CREW HEARD SOUND OF ENG SPOOLING DOWN FOLLOWED BY LOW RPM AUDIO WARNING HORN & ILLUM OF  WARNING LIGHT.  ONCE PILOT ABLE TO SAFELY RELEASE LOAD, CONFIRMED WHAT CO-PILOT HAD IDENTIFIED AS CORRECT ENG. PULLED NR 2 ENG THROTTLE BACK TO CUT-OFF & ENGAGED STARTER TO COOL DOWN T5 TEMP.  ENG COOLED DOWN, MADE A SINGLE ENG LANDING.  AFTER SHUTDOWN A CHECK OF T5 RECORDING SYS IND AN ENG TEMP OF 767 DEGREES C WAS REACHED FOR 3 SEC. ENG REMOVED & RETURNED TO OPERATOR FOR HOT SECTION INSP.  AFTER COMPLETE GROUND CHECK OUT A/C RELEASED FOR RETURN TO SERVICE.
